Doctor insights on:
Acetaminophen And Phenylephrine
Many side effects: The Diphenhydramine can cause sleepiness, dry mouth, problems urinating. It can also raise up your blood pressure. Phenylephrine can cause higher blood pressure, speed up your heart rate(pulse rate). Cause palpitations, rapid heart beat. It can also make you feel nervous and anxious. It can also cause dry mouth. Using more that 3 grams of acetominophen per day is bad for your kidneys and liver. ...Read more
Yes: Many OTC cold remedies contain both. Thanks for trusting HealthTap! ...Read more
Can i take amoxycilin clav 875-125mg with common cold medicine acetaminophen/dextromethorphan/phenylephrine to lessen the effects of throat infection ?
Antibiotics URI: No interactions between these meds. There is no evidence to support the use of antibiotics in the treatment of the common cold. Antibiotic treatment causes more harm than benefit. Antibiotics should only be used for bacterial pharyngitis (strep throat). The most common causes of pharyngitis are viral agents. Bacterial coinfections may occur. A rapid strep test or culture can confirm the diagnosis. ...Read moreSee 1 more doctor answer
Can I take Tylenol (acetaminophen) Sinus Extra Strength (500mg Acetaminophen, 5mg Phenylephrine) for sinusitis if I take 20mg generic Celexa and 30 mg Adderall daily?
Drug interactions: Always tell your prescribing docs everything you take, including OTC medications & dietary supplements. Phenylephrine in Tylenol (acetaminophen) Sinus has moderate interaction w/Adderall. Bu interestingly, or perhaps more worrisome, Celexa aka citalopram, has major interactions w/Adderall. Check out http://www.drugs.com/interactions-check.php?drug_list=190-1645,679-335,78-9929 then discuss w/prescribing docs. ...Read more
Is it a bad idea to take acetaminophen, dextromethorphan, phenylephrine, diphenhydramine, & tetrahydrocannabinol together?
Multiple mes: Yes- all the meds you mentioned can have additive effects when taken together. Please talk to your doctor. ...Read more
Evertime I give my daughter an OTC containing acetaminophen,phenylephrine HCI,dextromorphan HBr she gets a rash. Why? Instructions say go to E.R..
Allergy?: It is certainly possible that your daughter has an allergy to one of the ingredients in the medication. If the only symptoms are a rash and she isn't having any difficulty breathing, I would suggest that you have her see her pediatrician today to confirm that they believe that the rash is likely allergic and not viral or another cause. Stop giving that medication! ...Read moreSee 2 more doctor answers
Can I take Alia seltzer severe sinus and cold while nursing? Medicine contains acetaminophen, chlorpheniramine, dextromethropan, phenylephrine
I am strictly breastfeeding my son and came down with a cold. I'm looking for medicine I can take while breastfeeding. Is Rexall Daytime cold/flu ok? It has acetaminophen dextromethorphan and phenylephrine
Breastmilk: You must balance the possibility of your child having side effects from medication in his food with the amount of relief you may have from the medication. Try a steamy shower, hot beverages, drink plenty of fluids and try to rest if at all possible. ...Read more
Can i take loratadine which is for allergy and acetaminophen, phenylephrine hydrochloride, chlorophniramine maleate for Cold&Flu at the same time?
Yes: but whether it helps that much is a different question. ...Read more
- Talk to a doctor live online for free
- Acetaminophen chlorpheniramine maleate phenylephrine
- Acetaminophen guaifenesin phenylephrine hcl
- Acetaminophen diphenhydramine phenylephrine
- Ask a doctor a question free online
- Phenylephrine and promethazine
- Use of phenylephrine
- Allergy to phenylephrine
- Talk to a pharmacologist online for free